Header

UZH-Logo

Maintenance Infos

Affine functions on CAT (κ)-spaces


Lytchak, A; Schroeder, V (2007). Affine functions on CAT (κ)-spaces. Mathematische Zeitschrift, 255(2):231-244.

Abstract

Affine functions on CAT(kappa) spaces

Abstract

Affine functions on CAT(kappa) spaces

Statistics

Citations

8 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

32 downloads since deposited on 02 Nov 2009
10 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:02 Nov 2009 10:13
Last Modified:05 Apr 2016 13:23
Publisher:Springer
ISSN:0025-5874
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s00209-006-0020-4
Related URLs:http://arxiv.org/abs/math/0410421

Download

Download PDF  'Affine functions on CAT (κ)-spaces'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 152kB
View at publisher